# SDR 2000UALA00403

- Difficulty date: July 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 6,663 hours, 2,425 cycles
- Engine: Pwa PW4052
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Malfunctioned
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  AIRCRAFT REMOVED FROM ETOPS.
